JOURNAL BROWSE
Search
Advanced SearchSearch Tips
A DISTRIBUTION ON ℤp
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
A DISTRIBUTION ON ℤp
Oh, Jang-Heon;
  PDF(new window)
 Abstract
In this paper we explicitly compute the p-adic order of .
 Keywords
p-adic L-function;p-adic logarithmic function;
 Language
English
 Cited by
 References
1.
W. Sinnott, On $the{\mu}$ -invariant of $the{\Gamma}$ -transform of a rational function, Invent. Math. 75 (1984), no. 9, 273-282 crossref(new window)

2.
L. Washington, Introduction to Cyclotomic Fields, Graduate Text in Math., Vol. 83, Springer- Verlag, 1982